# SDR C2XA07IA060

- Difficulty date: March 8, 2007
- Submitted: March 15, 2007
- Operation: Air carrier
- Aircraft: N12934
- Make and model: Emb EMB-145EP
- Aircraft serial: 145019
- Aircraft time: 19,719 hours, 18,676 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: M4504113A
- Part serial: SPE0214348
- Condition: Inoperative
- Location: Apu Bay
- Part time: 5,306 hours, 9,992 cycles
- Stage of operation: CL
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DFW - FLIGHT 2811, THE CREW REPORTED A LAV SMOKE INDICATION AFTER TAKEOFF.  THE AIRCRAFT RETURNED TO DFW WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT AND PLACED THE APU ON MEL 49-00-00 CTL 117353, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  THE AIRCRAFT CAME TO IAH ON 03/09/07 WHERE MAINTENANCE REMOVED AND REPLACED THE APU, OPERATIONALLY CHECKED WITH NO DEFECTS, REMOVED MEL, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
